advertisement
Question
Posted by: Nadia | 2009-10-08

Mirena

I had Mirena fitted just over a year ago and after a couple of months of spotting my periods diappeared and I have been happy! 2 weeks ago I ran my first 50km running race and since then I have been spotting continuosly. Could there be a problem with Mirena? Is this normal? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have irregular spotting with the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement